Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
A Polynomial Matrix Approach to the ILQ Servo Controller Design
Kenji SUGIMOTOAkira INOUE
Author information
JOURNALS FREE ACCESS

1995 Volume 8 Issue 6 Pages 242-248

Details
Abstract

This paper proposes a new design scheme for multivariable servo control systems. By making full use of fractional representation by polynomial matrices, this scheme provides a frequency-domain version of the well-known ILQ design method, and connects the designed controller with the circle criterion in a transparent form. LQ optimality for some weightings is guaranteed by letting a parameter tend to infinity, and the lower bound for optimality in this sense can be computed by means of a generalized eigenvalue problem, together with a bisection algorithm.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article Next article
feedback
Top